# SDR DALA2016102707786

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 38,916 hours, 25,857 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SUPPORT FITTING BEARING BORE GROOVED.  FABRICATED AND INSTALLED NEW BUSHING AND BEARING IN OVERSIZE BORES IAW ERA 551862-14AD, REV P.
